# SDR 2007UALA03985

- Difficulty date: September 30, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 31,568 hours, 12,321 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Epsu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD EMER L.  *S/D*  DIRTY CONNECTOR AT 13A POWER SUPPLY.  CLEANED POWER SUPPLY CONNECTOR.
